Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

After my abortion and tubectamy why I am receiving low bleeding during periods ?

I am 30 years. I have two children. During the year 2006 I have aborted 3 months my pregnency by taking pills priscribed by a woman gynicoligist. Then got tubectamy operation during the same year. For the past 4 years very very low bleeding during my mesestral time (only for one day ) but came it timely ( every 28 to 30 days). What is my problem? is it serious to me? any further complications? should I go for any treatment or tests?
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Pediatrician 's  Response
Welcome to HCM
Read your prob,do not worry this happen only due to hormonal imbalance nothing else. so you should consult your doc n start treatment , it is curable. along with it you should get sonography for rule out any fibroid or PCOD.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor